Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Planning for a child. On clofert 50mg. Getting brownish discharge after periods. Is this the implantation bleeding?

I am planning to get pregnant Dr suggest me to take clofert 50mg 2nd of my periods for 5 days twice daily then valest 1mg from 8th days to next 7 days twice daily and then Susten 200mg one daily from 16th Day to next 10 days. I have periods on 11th June and then from 5th July have light brownish discharge then today flow like periods but not so much. Dr suggect me to see 2 days then go for check up. Can you assist me what is the problem? Is this implantation bleeding or anything else.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The persistent brownish discharge after the periods is a side effect of the pill clofert that you have been prescribed. This will subside in next few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor